1   2  
On sets with variational mean curvature in Ln(ℝn)
Elisabetta, Barozzi; Massari, Umberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE
Vol. 59, No. 2, pp: 259-268, Anno: 2013

Geometric properties of the heat content
L., Angiuli; Massari, Umberto; Miranda, Michele     details >>

Contributo in rivista (Pubblicazione in Rivista)
MANUSCRIPTA MATHEMATICA
Vol. 140, No. 1, pp: 497-529, Anno: 2012

On nonlinear instability of capillary equilibrium figures
Massari, Umberto; Padula, Mariarosaria; S., Shimizu     details >>

Contributo in rivista (Pubblicazione in Rivista)
QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS
Vol. 69, No. 3, pp: 569-601, Anno: 2011

On the generalized mean curvature
E., Barozzi; E., Gonzalez; Massari, Umberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
Vol. 39, No. 3, pp: 491-523, Anno: 2010

Pseudoconvex sets
Barozzi, E.; Gonzalez, E.; Massari, Umberto     details >>

Contributo in rivista (Pubblicazione in Rivista)
ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE
Vol. 55, No. 1, pp: 23-35, Anno: 2009

The Bernstein theorem in higher dimensions
Massari, Umberto; Miranda, Michele; M. Miranda j., R.     details >>

Contributo in rivista (Pubblicazione in Rivista)
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA
Vol. 9, No. 1, pp: 349-359, Anno: 2008

The mean curvature of a Lipschitz contiunuous manifold.
Massari, Umberto; E., Barozzi; E., Gonzalez     details >>

Contributo in rivista (Pubblicazione in Rivista)
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI
Vol. 14, No. 4, pp: 257-277, Anno: 2003

A variational approach to mean curvature flow with Dirichlet conditions
Massari, Umberto; Taddia, Nicola     details >>

Contributo in rivista (Pubblicazione in Rivista)
ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE
Vol. 46, No. 1, pp: 81-100, Anno: 2000

Generalized Minimizing Movements for the Mean Curvature Flow with Dirichlet Boundary Condition.
Massari, Umberto; N., Taddia     details >>

Contributo in rivista (Pubblicazione in Rivista)
ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE
Vol. 45, No. 1, pp: 25-55, Anno: 1999

On minimal conies
Massari, Umberto; Gonzalez, E.; Miranda, M.     details >>

Contributo in rivista (Pubblicazione in Rivista)
APPLICABLE ANALYSIS
Vol. 65, No. 1 & 2, pp: 135-143, Anno: 1997

Variational mean curvatures
Massari, Umberto; E., Gonzalez     details >>

Contributo in rivista (Pubblicazione in Rivista)
Editrice universitaria Leyrotto e Bella: via Pigafetta 2/E, I 10129 Turin Italy:011 39 011 5097367, Fax: 011 39 011 504025, RENDICONTI DEL SEMINARIO MATEMATICO
Vol. 52, No. 1, pp: 1-28, Anno: 1994

On the finiteness of optimal partitions
Massari, Umberto; I., Tamanini     details >>

Contributo in rivista (Pubblicazione in Rivista)
ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE
Vol. 39, No. 1, pp: 167-185, Anno: 1993

Boundaries of prescribed mean curvature
Massari, Umberto; Gonzalez, Tamanini     details >>

Contributo in rivista (Pubblicazione in Rivista)
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI
Vol. 9, No. 4, pp: 197-206, Anno: 1993

Regularity properties of optimal segmentations
Massari, Umberto; Tamanini, I.     details >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK
Vol. 420, No. 1, pp: 61-84, Anno: 1991

Minimal surfaces of codimension one
Massari, Umberto; Miranda, M.     details >>

Libro
North-Holland Publising, Notas de Matematica
Anno: 1984

Esercizi di analisi matematica
Massari, Umberto; Pepe, Luigi     details >>

Libro
Editrice universitaria,
Anno: 1979

Sulla curvatura di Gauss dei capillari
Massari, Umberto; Pepe, Luigi     details >>

Contributo in rivista (Pubblicazione in Rivista)
RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA
Vol. 53, No. 1, pp: 69-82, Anno: 1975

Su una impostazione parametrica del problema dei capillari in assenza di gravità
Massari, Umberto; Pepe, Luigi     details >>

Contributo in rivista (Pubblicazione in Rivista)
ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE
Vol. 20, No. 1, pp: 21-31, Anno: 1975

Successioni convergenti di ipersuperfici di curvatura media assegnata
Massari, Umberto; Pepe, Luigi     details >>

Contributo in rivista (Pubblicazione in Rivista)
RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA
Vol. 53, No. 1, pp: 53-68, Anno: 1975

Su una formulazione variazionale del problema dei capillari in assenza di gravità
Massari, Umberto; Pepe, Luigi     details >>

Contributo in rivista (Pubblicazione in Rivista)
ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE
Vol. 20, No. 1, pp: 33-42, Anno: 1975

1   2